Alert archive / Wyoming / High Wind Watches in 2015

High Wind Watch 13, NWS Cheyenne, WY

October 10, 20155 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Oct 10, 2015, 2:30 AM MDT for 5 counties in Wyoming. It took effect at Oct 11, 2015, 9:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 10, 2015, 2:30 AM MDT (08:30 UTC)
In effect from
Oct 11, 2015, 9:00 AM MDT
Expired
Oct 10, 2015, 8:24 PM MDT
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2592 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

557 
WWUS75 KCYS 100830
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
230 AM MDT SAT OCT 10 2015

...VERY STRONG WINDS POSSIBLE OVER PORTIONS OF SOUTHEAST WYOMING
SUNDAY MORNING THROUGH THE AFTERNOON...

.AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION ON
SUNDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO INCREASE ACROSS
SOUTHEAST WYOMING ALONG WITH THE WINDS ALOFT. WEST WINDS OF 35 TO
40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE FROM CONVERSE TO
PLATTE COUNTY FROM LATE SUNDAY MORNING THROUGH THE AFTERNOON.

WYZ101-106-107-102200-
/O.NEW.KCYS.HW.A.0013.151011T1500Z-151012T0000Z/
CONVERSE COUNTY LOWER ELEVATIONS-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...BORDEAUX...
GLENDO...WHEATLAND...CHUGWATER...GUERNSEY
230 AM MDT SAT OCT 10 2015

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. 

* TIMING...LATE SUNDAY MORNING THROUGH THE AFTERNOON.

* WINDS...WEST AT 35 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONGEST WINDS WILL
  EXIST ALONG INTERSTATE 25 FROM DOUGLAS TO CHUGWATER. THE STRONG
  WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR
  HIGH PROFILE AND LIGHTWEIGHT VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
188 
WWUS75 KCYS 101913
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
113 PM MDT SAT OCT 10 2015

...VERY STRONG WINDS POSSIBLE OVER PORTIONS OF SOUTHEAST WYOMING
SUNDAY MORNING THROUGH THE AFTERNOON...

.AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION ON
SUNDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO INCREASE ACROSS
SOUTHEAST WYOMING ALONG WITH THE WINDS ALOFT. WEST WINDS OF 35 TO
40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE FROM CONVERSE TO
PLATTE COUNTY AND NORTHERN PORTIONS OF CARBON AND ALBANY COUNTIES
FROM LATE SUNDAY MORNING THROUGH THE AFTERNOON.

WYZ104-105-110-111200-
/O.EXA.KCYS.HW.A.0013.151011T1500Z-151012T0000Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...ARLINGTON...
ELK MOUNTAIN
113 PM MDT SAT OCT 10 2015

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. 

* TIMING...LATE SUNDAY MORNING THROUGH THE AFTERNOON.

* WINDS...WEST AT 35 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONGEST WINDS WILL
  EXIST ALONG INTERSTATE 80 IN THE ARLINGTON AREA. THE STRONG
  WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR
  HIGH PROFILE AND LIGHTWEIGHT VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

WYZ101-106-107-111200-
/O.CON.KCYS.HW.A.0013.151011T1500Z-151012T0000Z/
CONVERSE COUNTY LOWER ELEVATIONS-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...BORDEAUX...
GLENDO...WHEATLAND...CHUGWATER...GUERNSEY
113 PM MDT SAT OCT 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

* TIMING...LATE SUNDAY MORNING THROUGH THE AFTERNOON.

* WINDS...WEST AT 35 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONGEST WINDS WILL 
  EXIST ALONG INTERSTATE 25 FROM DOUGLAS TO CHUGWATER. THE 
  STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...
  ESPECIALLY FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
025 
WWUS75 KCYS 110224
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
824 PM MDT SAT OCT 10 2015

...VERY STRONG WINDS EXPECTED FOR PORTIONS OF EAST CENTRAL AND 
SOUTHEAST WYOMING FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY
EVENING...

.A POTENT UPPER LEVEL DISTURBANCE WILL QUICKLY MOVE EAST ACROSS 
THE REGION SUNDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO INCREASE
ALONG WITH STRONGER WINDS ALOFT. SUSTAINED WEST WINDS OF 35 TO 45
MPH WITH GUSTS TO 60 MPH ARE EXPECTED FROM CONVERSE SOUTH TO PLATTE
COUNTY AND WEST ACROSS NORTHERN PORTIONS OF CARBON AND ALBANY
COUNTIES FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING.

WYZ101-104>107-110-111200-
/O.UPG.KCYS.HW.A.0013.151011T1500Z-151012T0000Z/
/O.NEW.KCYS.HW.W.0015.151011T1500Z-151012T0100Z/
CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...ARLINGTON...ELK MOUNTAIN
824 PM MDT SAT OCT 10 2015

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 7 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MDT SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL BECOME STRONG AND GUSTY LATE SUNDAY MORNING
  AND PERSIST THROUGH EARLY SUNDAY EVENING.

* WINDS...WEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE AND
  LIGHTWEIGHT VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Oct 9, 6:15 PM MDT, 8 hours 15 minutes earlier.

Area forecast discussion, Oct 9, 6:15 PM MDT, 8 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT FRI OCT 9 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 406 PM MDT FRI OCT 9 2015

FOG STARTED OFF THE MORNING IN THE NORTH PLATTE RIVER VALLEY AND
ALONG THE CHEYENNE RIDGE...BUT CLEARED BY MID MORNING. A
SHORTWAVE MOVING OVERHEAD THIS AFTERNOON IS CARRYING WITH IT SOME
MID AND HIGH CLOUDS WHILE DEEPENING THE LEESIDE PRESSURE TROUGH.
GUSTY WESTERLY WINDS HAVE BEEN OBSERVED OUT WEST WITH SOUTHWEST
WINDS ACROSS THE PLAINS.

A STRONGER SHORTWAVE PROGGED TO MOVE INTO THE PAC NW SATURDAY AND
ACROSS THE NORTHERN ROCKIES SATURDAY NIGHT/SUNDAY WILL FURTHER
DEEPEN THE LEESIDE PRESSURE TROUGH THROUGH THIS TIME. SHORTWAVE
RIDGING AHEAD OF THE TROUGH WILL MOVE OVERHEAD TONIGHT AND
SATURDAY WITH MOSTLY CLEAR SKIES EXPECTED WITHIN THE RIDGE. THIS
WILL ALLOW PLENTY OF SURFACE HEATING ALONG WITH GOOD MIXING TO
PRODUCE NEAR RECORD TEMPS AND DRY CONDITIONS ACROSS THE AREA.
SHOULD MIX UP TO ABOUT 700 MB WHERE 10 TO 20 KT WINDS ACROSS THE
PLAINS AND 20 TO 35 KT WINDS OVER THE MOUNTAINS WILL RESIDE. THIS
MEANS MANY LOCATIONS ACROSS THE SOUTHEAST PLAINS WILL SEE ELEVATED
FIRE WEATHER CONCERNS DUE TO HUMIDITIES DROPPING IN THE TEENS
WITH GUSTS ANYWHERE FROM 20 TO 30 MPH. WINDS ON THE HIGHER END OF
THAT SPECTRUM ARE EXPECTED ACROSS CONVERSE AND NIOBRARA COUNTIES
IN THE AFTERNOON...SO THINK ITS QUITE POSSIBLE CRITICAL FIRE
WEATHER WILL OCCUR IN THIS AREA. ISSUED A FIRE WEATHER WATCH HERE
AS A RESULT. FURTHER WEST...HUMIDITIES WILL BE HIGHER IN THE 20
PERCENT RANGE WITH WINDS GUSTING IN EXCESS OF 30 MPH.

THE LOW LEVEL GRADIENT WILL THEN STRENGTHEN FURTHER ON SATURDAY
NIGHT THRU SUNDAY MORNING...WITH 850MB CAG-CPR GRADIENT
APPROACHING 50 DAM BY SUNRISE...AND THE 700MB GRADIENT BY 18Z.
700MB WINDS WILL APPROACH 50KTS OVER THE HIGH PEAKS AROUND
SUNRISE...BECOMING MORE WIDESPREAD ALONG AND WEST OF I-25 BY
MIDDAY AS THE SHORTWAVE MOVES OVER WYOMING. FURTHER EAST...700 MB
WINDS WILL RANGE MID 30 TO MID 40 KTS. SUBSIDENCE BEHIND THE
SHORTWAVE ALONG WITH CLEARING SKIES WILL AIDE IN MIXING SOME OF
THE STRONGER WINDS TO THE SURFACE. THUS...LOOKING AT QUITE THE
BREEZY DAY FOR THE ENTIRE FORECAST AREA. THE STRONGEST WINDS WILL
BE...NO SURPRISE...ALONG AND WEST OF I-25 FROM THE MORNING THROUGH
AFTERNOON WITH GUSTS IN EXCESS OF 50 MPH LIKELY. IF MID LEVEL WINDS
INCREASE ANY HIGHER THO OVER THE NEXT FEW MODEL RUNS...MAY HAVE TO
CONSIDER WIND HIGHLIGHTS FOR THIS SCENARIO. FAIRLY DRY LOW AND
MID LEVELS WILL KEEP PRECIP CHANCES NON-EXISTENT WITH THE FRONT.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 406 PM MDT FRI OCT 9 2015

THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS THE FORECAST
IS THE TIMING OF THE FRONTAL BOUNDARY MOVING THROUGH THE AREA AROUND
MID WEEK.

MONDAY-TUESDAY NIGHT:
TROPICAL DISTURBANCE IN THE EAST PACIFIC WILL REMAIN CUTOFF WHILE
NORTHWEST FLOW ALOFT KEEPS THE COOLER AIR BOTTLED UP IN CANADA
EARLY NEXT WEEK. THIS WILL YIELD TO ABOVE NORMAL TEMPERATURES
THROUGH WEDNESDAY WITH HIGHS GENERALLY IN THE 70S. THE ONLY
CONCERN DURING THIS PERIOD WILL BE CRITICAL FIRE WEATHER
CONDITIONS. HOWEVER...HUMIDITY VALUES WILL MOST LIKELY NOT BE
CRITICAL FOR LONG...DUE TO A LOWER SUN ANGLE.

WEDNESDAY-FRIDAY:
THE JET ENERGY STARTS TO INCREASE ACROSS SOUTHWEST CANADA AND
THE NORTH CENTRAL U.S. ON WEDNESDAY IN RESPONSE TO A WEAK CLIPPER
MOVING SOUTHEAST. THIS CLIPPER WILL BEGIN TO IMPACT WYOMING ON
WEDNESDAY NIGHT OR THURSDAY...BUT IT IS NOT EXPECTED TO BRING ANY
PRECIPITATION WITH IT. HOWEVER...IT MAY COOL US OFF A BIT AFTER
THE FRONTAL BOUNDARY MOVES THROUGH. ALTHOUGH...IT LOOKS TO BE
FAIRLY MINOR AT THIS POINT WITH AFTERNOON HIGHS STILL IN THE 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 516 PM MDT FRI OCT 9 2015

VFR. FEW-SCT CIRRUS OVERHEAD WILL GIVE WAY TO CLEAR SKIES TONIGHT.
WEST TO SOUTHWEST WINDS 8-13 KT FOR SOUTHEAST WY TERMINALS AND SOUTH
TO SOUTHWEST WINDS 7-12 KT FOR WESTERN NE PANHANDLE TERMINALS TONIGHT.
WEST WINDS INCREASE SATURDAY MORNING SOUTHEAST WY WITH GUSTS TO 30 KT
ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 406 PM MDT FRI OCT 9 2015

WARM...DRY...AND BREEZY CONDITIONS WILL PREVAIL THROUGH THE
WEEKEND AHEAD OF A STRONG WEATHER DISTURBANCE MOVING THROUGH THE
PACIFIC NORTHWEST AND NORTHERN ROCKIES. NEAR RECORD TEMPERATURES
ON SATURDAY WILL COMBINE WITH DRY AND BREEZY CONDITIONS TO ELEVATE
FIRE WEATHER CONCERNS OVER MUCH OF THE SOUTHEAST WYOMING PLAINS.
IN PARTICULAR...CRITICAL CONDITIONS ARE POSSIBLE ACROSS FWZ 301
IN CONVERSE AND NIOBRARA COUNTIES IN THE AFTERNOON WITH GUSTS OF
25 TO 30 MPH COMBINING WITH HUMIDITIES THAT COULD DROP INTO THE
LOW TO MID TEENS. ISSUED A FIRE WEATHER WATCH FOR THESE AREAS.
HUMIDITIES ALONG AND WEST OF THE LARAMIE RANGE SHOULD REMAIN 20
PERCENT OF HIGHER. SUNDAY WILL SEE WIDESPREAD GUSTY WINDS WITH
HUMIDITIES DROPPING TO THE UPPER TEENS IN THE LATE AFTERNOON
ACROSS THE PLAINS...ELEVATING FIRE WEATHER CONCERNS HERE ONCE AGAIN.
A COLD FRONT WILL DROP SOUTH THRU THE AREA EARLY SUNDAY EVENING
WHICH WILL DIMINISH WINDS AND IMPROVE HUMIDITIES. NO PRECIPITATION
IS EXPECTED THROUGH THE WEEKEND.

&&

.CLIMATE...
ISSUED AT 611 PM MDT FRI OCT 9 2015

GUSTY WARM DOWNSLOPING WINDS THIS WEEKEND WILL RESULT IN NEAR RECORD
OR RECORD HIGH TEMPERATURES. THE FOLLOWING ARE HIGH TEMPERATURE RECORDS
FOR OCTOBER 10 AND 11...

ALLIANCE NE...88F (1910) AND 87F (1997)
CHADRON NE...89F (1942) AND 87F (1975)
SCOTTSBLUFF NE...92F (1910) AND 90F (1996)
SIDNEY NE...85F (1962) AND 90F (1996)
CHEYENNE WY...83F (1910) AND 81F (1996)
LARAMIE WY...75F (1996) AND 76F (1996)
RAWLINS WY...81F (1996) AND 81F (1996)

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR WYZ301.

NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...REC
AVIATION...MAJ
FIRE WEATHER...RJM
CLIMATE...MAJ
Hazardous weather outlook, Oct 9, 5:29 PM MDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
529 PM MDT FRI OCT 9 2015

WYZ101>119-102330-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
529 PM MDT FRI OCT 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WILDLAND FIRE DANGER WILL BE ELEVATED ACROSS PORTIONS OF EAST
CENTRAL AND SOUTHEAST WYOMING SATURDAY AFTERNOON DUE TO GUSTY WEST
TO SOUTHWEST WINDS...LOW HUMIDITIES AND DRY FUELS.

STRONG WEST TO NORTHWEST WINDS WILL BE POSSIBLE ALONG AND WEST OF
INTERSTATE 25 SUNDAY. GUSTS IN EXCESS OF 50 MPH WILL BE POSSIBLE...
WHICH INCLUDES THE INTERSTATE 80 CORRIDOR BETWEEN RAWLINS AND
CHEYENNE AND THE INTERSTATE 25 CORRIDOR BETWEEN CASPER AND WHITAKER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-102330-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
529 PM MDT FRI OCT 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 2:13 AM MDTRed Flag WarningCYS16 hr
Oct 10, 2:20 PM MDTFire Weather WatchCYS12 hr

Nearby

High Wind Watches in Wyoming, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.